Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 37, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 29, 2011, 3:02 AM CDT. It took effect at Apr 29, 2011, 4:00 PM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2011, 3:02 AM CDT (08:02 UTC)
- In effect from
- Apr 29, 2011, 4:00 PM CDT
- Expired
- May 1, 2011, 3:01 AM CDT
- In force
- 35 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
775 WHUS74 KBRO 290802 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 302 AM CDT FRI APR 29 2011 ...SOUTHEAST WINDS WILL INCREASE AND PRODUCE SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COAST TODAY... .HIGH PRESSURE SHIFTING EAST OVER THE NORTH GULF WILL INTERACT WITH DEEPENING LOW PRESSURE OVER THE SOUTHERN HIGH PLAINS TO TIGHTEN THE LOCAL PRESSURE GRADIENT AND INCREASE SOUTHEAST WINDS OVER THE MARINE AREAS TODAY THROUGH SATURDAY. WINDS MAY RELAX BRIEFLY TONIGHT FOR THE BAY...BUT THEY WILL PICK UP AGAIN ON SATURDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE PREVALENT OVER THE NEXT 36 HOURS. GMZ130-132-135-291500- /O.NEW.KBRO.SI.Y.0039.110429T1700Z-110430T0500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 302 AM CDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT TONIGHT. * WINDS: SOUTHEAST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-291500- /O.NEW.KBRO.SC.Y.0037.110429T2100Z-110430T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 302 AM CDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT SATURDAY. * WINDS AND WAVES: SOUTHEAST WINDS 20 TO 25 KNOTS. WAVE HEIGHTS 3 TO 5 FEET NEAR SHORE BUILDING TO BETWEEN 5 AND 7 FEET. WAVE HEIGHTS OFFSHORE 4 TO 6 FEET BUILDING TO BETWEEN 6 AND 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
7 follow-up statements
652 WHUS74 KBRO 291500 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1000 AM CDT FRI APR 29 2011 ...SOUTHEAST WINDS WILL INCREASE AND PRODUCE SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COAST TODAY... .HIGH PRESSURE SHIFTING EAST OVER THE NORTH GULF WILL INTERACT WITH DEEPENING LOW PRESSURE OVER THE SOUTHERN HIGH PLAINS TO TIGHTEN THE LOCAL PRESSURE GRADIENT AND INCREASE SOUTHEAST WINDS OVER THE MARINE AREAS TODAY THROUGH SATURDAY. WINDS MAY RELAX BRIEFLY TONIGHT FOR THE BAY...BUT THEY WILL PICK UP AGAIN ON SATURDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE PREVALENT OVER THE NEXT 36 HOURS. GMZ130-132-135-292300- /O.CON.KBRO.SI.Y.0039.110429T1700Z-110430T0500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1000 AM CDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS: SOUTHEAST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-292300- /O.CON.KBRO.SC.Y.0037.110429T2100Z-110430T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1000 AM CDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CDT SATURDAY. * WINDS AND WAVES: SOUTHEAST WINDS 20 TO 25 KNOTS. WAVE HEIGHTS 3 TO 5 FEET NEAR SHORE BUILDING TO BETWEEN 5 AND 7 FEET. WAVE HEIGHTS OFFSHORE 4 TO 6 FEET BUILDING TO BETWEEN 6 AND 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
139 WHUS74 KBRO 300125 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 825 PM CDT FRI APR 29 2011 ...SOUTHEAST WINDS WILL INCREASE AND PRODUCE SMALL CRAFT ADVISORY CONDITIONS ACROSS THE LOWER TEXAS COAST TODAY... .HIGH PRESSURE SHIFTING EAST OVER THE NORTH GULF WILL CONTINUE TO INTERACT WITH DEEPENING LOW PRESSURE OVER THE SOUTHERN HIGH PLAINS TIGHTENING THE LOCAL PRESSURE GRADIENT AND INCREASE SOUTHEAST WINDS OVER THE MARINE AREAS NOW THROUGH SATURDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE PREVALENT OVER THE NEXT 36 HOURS. GMZ130-132-135-301200- /O.EXT.KBRO.SI.Y.0039.000000T0000Z-110430T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 825 PM CDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 PM CDT SATURDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-301200- /O.EXT.KBRO.SC.Y.0037.000000T0000Z-110430T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 825 PM CDT FRI APR 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT SATURDAY. * WINDS AND WAVES: SOUTHEAST WINDS 20 TO 25 KNOTS. WAVE HEIGHTS 3 TO 5 FEET NEAR SHORE BUILDING TO BETWEEN 5 AND 7 FEET. WAVE HEIGHTS OFFSHORE 4 TO 6 FEET BUILDING TO BETWEEN 6 AND 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
486 WHUS74 KBRO 300706 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 206 AM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE AS SOUTHEAST TO SOUTH WINDS REMAIN STRONG... .SOUTHEAST TO SOUTH WINDS WILL REMAIN IN THE 20 TO 25 KNOT RANGE IN RESPONSE TO THE INTERACTION BETWEEN HIGH PRESSURE IN THE GULF AND LOW PRESSURE UPSTREAM OVER WEST TEXAS AND THE THE SOUTHERN HIGH PLAINS. SMALL CRAFT ADVISORY CONDITIONS WILL BE ONGOING. GMZ130-132-135-010300- /O.EXT.KBRO.SI.Y.0039.000000T0000Z-110501T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 206 AM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH 20TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-010300- /O.EXT.KBRO.SC.Y.0037.000000T0000Z-110501T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 206 AM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS AND WAVES: SOUTHEAST TO SOUTH WINDS 20 TO 25 KNOTS. WAVE HEIGHTS 4 TO 6 FEET NEAR SHORE BUILDING TO BETWEEN 5 AND 7 FEET. WAVE HEIGHTS OFFSHORE 5 TO 7 FEET BUILDING TO BETWEEN 6 AND 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
526 WHUS74 KBRO 301914 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 214 PM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH THE END OF THE WEEKEND... .STRONG SOUTHERLY WINDS ALONG WITH MODERATE TO HIGH SEAS WILL CONTINUE ACROSS THE LAGUNA MADRE AND GULF OF MEXICO WATERS TONIGHT THROUGH SUNDAY AFTERNOON. A PERSISTENT TIGHT PRESSURE GRADIENT WILL ALLOW WINDS TO REMAIN BETWEEN 20 AND 25 KNOTS AND WHICH WILL PUSH SEAS BETWEEN 7 AND 9 FEET. GMZ130-132-135-010500- /O.EXT.KBRO.SI.Y.0039.000000T0000Z-110502T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 214 PM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY. * WINDS: SOUTH TO SOUTHEAST BETWEEN 20 AND 25 KNOTS WITH LOCALLY HIGHER GUSTS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-010500- /O.EXT.KBRO.SC.Y.0037.000000T0000Z-110502T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 214 PM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY. * WINDS: SOUTH TO SOUTHEAST BETWEEN 20 AND 25 KNOTS WITH LOCALLY HIGHER GUSTS WILL BE POSSIBLE. * SEAS: WILL BUILD TO BETWEEN 6 AND 8 FEET ACROSS THE NEARSHORE GULF OF MEXICO WATERS WHILE THE OFFSHORE WATERS WILL EXPERIENCE SEAS BETWEEN 6 AND 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
069 WHUS74 KBRO 010444 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1144 PM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH THE END OF THE WEEKEND... .STRONG SOUTH WINDS ALONG WITH MODERATE TO HIGH SEAS WILL CONTINUE ACROSS THE LAGUNA MADRE AND GULF OF MEXICO WATERS THROUGH SUNDAY EVENING. HIGH PRESSURE TO THE EAST INTERACTING WITH LOWER PRESSURE UPSTREAM WILL PRODUCE A PERSISTENT TIGHT PRESSURE GRADIENT... ALLOWING WINDS TO REMAIN BETWEEN 20 AND 25 KNOTS AND BUILDING SEAS UP TO 9 FEET OFFSHORE. GMZ130-132-135-010900- /O.CON.KBRO.SI.Y.0039.000000T0000Z-110502T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1144 PM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. * WINDS: SOUTH TO SOUTHEAST BETWEEN 20 AND 25 KNOTS WITH LOCALLY HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-010900- /O.CON.KBRO.SC.Y.0037.000000T0000Z-110502T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1144 PM CDT SAT APR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. * WINDS: SOUTH TO SOUTHEAST BETWEEN 20 AND 25 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: SIX TO EIGHT FEET ACROSS THE NEARSHORE GULF OF MEXICO WATERS AND SIX TO TEN FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
674 WHUS74 KBRO 010706 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 206 AM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH TONIGHT AND INTO MONDAY... .HIGH PRESSURE TO THE EAST WILL INTERACT WITH LOWER PRESSURE INLAND AND UPSTREAM TO TIGHTEN THE PRESSURE GRADIENT AND MAINTAIN STRONG SOUTHEAST TO SOUTH WINDS. GMZ150-155-170-175-012100- /O.EXT.KBRO.SC.Y.0037.000000T0000Z-110502T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 206 AM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: SOUTHEAST TO SOUTH BETWEEN 20 AND 30 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: SIX TO EIGHT FEET ACROSS THE NEAR SHORE GULF OF MEXICO WATERS AND SIX TO TEN FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-012100- /O.CON.KBRO.SI.Y.0039.000000T0000Z-110502T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 206 AM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH BETWEEN 20 AND 30 KNOTS WITH LOCALLY HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
271 WHUS74 KBRO 010801 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 301 AM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ON THE LAGUNA MADRE AND WILL REDEVELOP ON THE GULF TODAY... .HIGH PRESSURE TO THE EAST WILL INTERACT WITH LOWER PRESSURE INLAND AND UPSTREAM TO TIGHTEN THE PRESSURE GRADIENT AND MAINTAIN STRONG SOUTHEAST TO SOUTH WINDS AND HIGHER SEAS. GMZ150-155-170-175-011500- /O.CAN.KBRO.SC.Y.0037.000000T0000Z-110502T0600Z/ /O.NEW.KBRO.SC.Y.0038.110501T1500Z-110502T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 301 AM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT MONDAY. * WINDS: SOUTHEAST TO SOUTH BETWEEN 20 AND 25 KNOTS WITH LOCALLY HIGHER GUSTS. * WAVES: SIX TO EIGHT FEET ACROSS THE NEAR SHORE GULF OF MEXICO WATERS AND SIX TO TEN FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-011500- /O.CON.KBRO.SI.Y.0039.000000T0000Z-110502T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 301 AM CDT SUN MAY 1 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTHEAST TO SOUTH BETWEEN 20 AND 30 KNOTS WITH LOCALLY HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 12:03 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 29, 12:03 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1203 AM CDT FRI APR 29 2011 .DISCUSSION...SEE AVIATION SECTION FOR 06Z TAFS. && .AVIATION...LIGHT NORTHEAST TO EAST WINDS PREVAIL AT THE REGIONAL AIRPORTS THIS MORNING UNDER MOSTLY CLEAR SKIES. ONLY SCT HIGH DEBRIS CLOUDS ARE MOVING OVER FROM THE SOUTHWEST. SURFACE HIGH PRESSURE WILL REMAIN DOMINANT THE NEXT 24 HOURS...BUT DEEPENING LOW PRESSURE OVER THE SOUTHERN HIGH PLAINS WILL WORK TO TIGHTEN THE LOCAL PRESSURE GRADIENT AND INCREASE WINDS TODAY. BREEZY SOUTHEAST WINDS WILL BE ON TAP FOR THIS AFTERNOON...AND WILL IN FACT CONTINUE INTO THIS EVENING AND TONIGHT. THE WINDS WILL BRING BKN TO OVC LOW CLOUDS IN FROM THE GULF TONIGHT WITH MVFR CEILINGS. A SLIGHT REDUCTION IN VISIBILITY DUE TO HAZE WILL BE POSSIBLE BEFORE DAWN SATURDAY MORNING. && .PREV DISCUSSION... /ISSUED 623 PM CDT THU APR 28 2011/ DISCUSSION...SEE UPDATED AVIATION SECTION FOR DISCUSSION ON THE 00Z TAF PACKAGE. AVIATION...VFR FLIGHT CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE NEXT 24 HOURS. CLEAR SKIES ARE BEING OBSERVED AT ALL TERMINALS THIS AFTERNOON WITH EASTERLY WINDS REMAINING AROUND 10-15 KTS AND GUSTY. WINDS SHOULD BEGIN TO LET UP OVERNIGHT TO DROP BELOW 10 KTS FOR ALL TERMINALS. WINDS WILL AGAIN PICK UP AND BECOME GUSTY AFTER SUNRISE FRIDAY HOWEVER. SKIES WILL REMAIN RATHER CLEAR THROUGH MOST OF THE TAF PERIOD. A FEW CLOUDS MAY BEGIN TO RETURN TO THE AREA FRIDAY AFTERNOON AND ESPECIALLY INTO FRIDAY EVENING. PREV DISCUSSION... /ISSUED 236 PM CDT THU APR 28 2011/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...NO CONCERNS WEATHER WISE FOR DEEP SOUTH TX DURING THE SHORT TERM FORECAST PERIOD. HIGH PRESSURE...CURRENTLY CENTERED OVER NORTH CENTRAL SECTIONS OF THE STATE EARLY THIS AFTN...WILL CONTINUE TO DRIFT ESEWD THE REMAINDER OF TODAY AND TONIGHT. THIS HIGH WILL BECOME SITUATED ACROSS THE NORTHWEST GULF OF MEXICO AND THE LWR MS VALLEY DURING THE DAY FRIDAY. OUR LOCAL LLVL FLOW WILL VEER WITH TIME AND BECOME SELY TONIGHT AND FRIDAY. THE RESUMING ONSHORE FLOW WILL BEGIN TO TRANSITION OUR CURRENT DRY AND COMFORTABLE AIRMASS INTO A MORE HUMID AND INCREASINGLY UNCOMFORTABLE ONE BY THE END OF THE PERIOD. CLEAR SKIES COMBINED WITH DRY SFC AIR TONIGHT WILL ALLOW TEMPS TO REACH THE UPPER 50S NORTH AND TO MID 60S SOUTH AND EAST. PLENTY OF SUNSHINE IS EXPECTED ONCE AGAIN ON FRIDAY WITH SLIGHTLY WARMER AFTN TEMPERATURES IN THE UPPER 80S TO LOW 90S ACROSS OUR CENTRAL AND EASTERN COS WITH MID 90S FAR WEST. LONG TERM /SATURDAY THROUGH THURSDAY/...VERY WARM TO HOT TEMPERATURES ARE EXPECTED TO DEVELOP SATURDAY AS LOW PRESSURE ACROSS THE SOUTHERN PLAINS BRINGS A SURFACE TROUGH INTO SOUTHWEST TX SAT AFTERNOON PROVIDING A MORE SOUTHERLY THAN SOUTHEAST WIND ACROSS THE CWA. NOT VERY CONFIDENT ABOUT RAIN CHANCES DEVELOPING SUNDAY INTO SUN NIGHT AS A COLD FRONT IS PROGGED TO BRING A LINE OF CONVECTION ACROSS NORTH TX SUN MORNING SOUTHWARD INTO SOUTH TX EARLY MONDAY. BUT WITH MOST OF THE LONG TERM MODELS BRINGING LOW LEVEL MOISTURE ACROSS THE RIO GRANDE PLAINS FOR THE END OF THE WEEKEND...WILL GO AHEAD AND MENTION A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SUN NIGHT FOR NOW EVEN THOUGH THE PAST FRONTAL SYSTEMS HAVE BEEN DRY AND THE SEVERE TO EXTREME DROUGHT CONDITIONS ACROSS DEEP SOUTH TX PERSIST. THE GFS CONTINUES TO PROG RAIN CHANCES INTO EARLY NEXT WEEK BUT THE ECMWF BRINGS DRIER AIR INTO THE LOWER RIO GRANDE VALLEY IN THE WAKE OF THE FRONTAL PASSAGE MON NIGHT INTO TUESDAY. WILL NOT MENTION ANY RAIN CHANCES THROUGH THE REST OF THE FORECAST PERIOD FOR NOW EXCEPT FOR WEDNESDAY WHERE BOTH THE GFS AND ECMWF PROG MOISTURE INCREASING ACROSS THE AREA WITH AN ONSHORE FLOW RETURNING TOWARDS THE MIDDLE OF NEXT WEEK. && MARINE... TONIGHT THROUGH FRIDAY NIGHT...THE 1 PM OBSERVATION FROM BUOY020 INDICATED WINDS WERE NORTHEAST AROUND 14 KTS GUSTING TO AROUND 16 KTS AND SEAS WERE AROUND 9 FT WITH A PERIOD OF 8 SECONDS. MARINE CONDITIONS WILL CONTINUE TO REMAIN UNSETTLED ACROSS THE GULF OF MEXICO WATERS THE REMAINDER OF THE AFTN INTO EARLY EVENING...MAINLY DUE TO THE ROUGH SEAS. HOWEVER...AN IMPROVING TREND IS EXPECTED WITH TIME BY THIS EVENING AS SEAS SLOWLY SUBSIDE. THE STRONGER NELY WINDS HAVE DIMINISHED THIS AFTN FROM EARLIER MAXES AND ARE EXPECTED TO CONTINUE TO DIMINISH THE REMAINDER OF THE DAY. HIGH PRESSURE BUILDING INTO THE NW GULF AND CLOSER TO OUR LOCAL MARINE AREA WILL ALLOW MORE FAVORABLE MARINE CONDITIONS TO PREVAIL TONIGHT INTO FRIDAY. A VEERING LOW LEVEL FLOW TONIGHT WILL MEAN SELY WINDS WILL RETURN OVRNGT AND FRIDAY. THE ONSHORE FLOW IS EXPECTED TO STRENGTHEN A BIT BY THE AFTN AND THE END OF THE PERIOD ALLOWING SELY WINDS TO INCREASE DURING THE AFTN. SCEC CONDITIONS WILL BE POSSIBLE FRI AFTN/EVENING MAINLY DUE AN INCREASING WIND. SATURDAY THROUGH TUESDAY...MODERATE TO STRONG SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS SATURDAY THROUGH EARLY SUNDAY AS THE PRESSURE GRADIENT REMAINS STRONG ACROSS THE WESTERN GULF OF MEXICO BEFORE A COLD FRONT APPROACHES THE AREA SUN NIGHT. WINDS WILL DIMINISH LATE SUNDAY INTO EARLY MONDAY AS A RESULT AS THE GRADIENT RELAXES. WINDS SHOULD SHIFT TO THE NORTH AND INCREASE MON NIGHT INTO TUESDAY AS HIGH PRESSURE BUILDS INTO DEEP SOUTH TX IN THE WAKE OF A FRONTAL PASSAGE LATE MONDAY. FIRE WEATHER...OUR ATTENTION WILL FOCUS ACROSS OUR WESTERN COUNTIES BY MIDDAY AND AFTERNOON FRIDAY. SOUTHEASTERLY WINDS ARE EXPECTED TO RETURN OVERNIGHT TONIGHT AND TOMORROW. THESE WINDS ARE ANTICIPATED TO INCREASE BY THE MIDDAY AND AFTERNOON HOURS. SLOW LLVL MOISTURE RECOVER IS ANTICIPATED TO OCCUR AS DEW POINT TEMPERATURES REMAIN IN THE UPPER 40S/LOW 50S ACROSS THE WESTERN THIRD OF DEEP SOUTH TX ON FRIDAY AFTERNOON. AS TEMPERATURES WARM DURING THE DAY...RH VALUES WILL FALL INTO THE 20 TO 30 PERCENT RANGE INCREASING THE THREAT FOR WILDFIRE GROWTH AND SPREAD. AT THIS POINT...WIND SPEEDS LOOK MARGINAL FOR RED FLAG WARNING CONDITIONS AND THE FORECAST ENVIRONMENT LOOKS TO FALL MORE IN LINE WITH A RANGELAND FIRE DISCUSSION. WILL LET FUTURE SHIFTS EXAMINE NEW MODEL DATA...BUT ANTICIPATE AN RFD PRODUCT WILL COVER THE FIRE WEATHER CONCERN ON FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 67 85 75 90 / 0 0 10 10 BROWNSVILLE 66 89 75 90 / 0 0 10 10 HARLINGEN 64 90 74 96 / 0 0 10 10 MCALLEN 64 92 73 95 / 0 0 10 10 RIO GRANDE CITY 64 95 72 99 / 0 0 10 10 SOUTH PADRE ISLAND 70 81 75 86 / 0 0 10 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 54/66
Hazardous weather outlook, Apr 28, 10:01 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 1001 PM CDT THU APR 28 2011 TXZ248>257-300315- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1001 PM CDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS EXPECTED AT THE LOCAL BEACHES THROUGH THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-300315- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1001 PM CDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORIES ARE LIKELY FOR THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:02 AM CDT | Small Craft Advisory for Winds | BRO | 64 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.